Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 6, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Feb 25, 2017, 2:37 PM EST for Adams County, York County, Pennsylvania. It was in force for 68 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 25, 2017, 2:37 PM EST (19:37 UTC)
- Expired
- Feb 25, 2017, 3:45 PM EST
- In force
- 68 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, PA, York County, PA
The radar
The Sterling radar (KLWX), 131 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 25, 2:50 PM EST | HAIL 0.75 | Hanover, PA | PENNY-SIZED HAIL NEAR HANOVER. |
| Feb 25, 2:50 PM EST | HAIL 1 | Mcsherrystown, PA | QUARTER-SIZED HAIL NEAR MCSHERRYSTOWN. |
| Feb 25, 3:00 PM EST | TSTM WND DMG | Loganville, PA | SPOTTER REPORTS 3 TREES DOWN ON PROPERTY. LARGE TREE BLOCKING ROAD A MILE AWAY. |
| Feb 25, 3:00 PM EST | TSTM WND DMG | Loganville, PA | TREES DOWN NEAR LOGANVILLE. |
| Feb 25, 3:12 PM EST | TSTM WND DMG | 1 N Freysville, PA | A MICROBURST PRODUCED STRAIGHT LINE WINDS OF 70 TO 80 MPH... PRODUCING A 9 MILE SWATH OF WIND DAMAGE THAT WAS APPROXIMATELY ONE MILE IN WIDTH. NUMEROUS TREES WERE TOPPLED OR SNAPPED... AND SEVERAL STRUCTURES SUSTAINED ROOF DAMAGE. |
| Feb 25, 3:15 PM EST | TORNADO | Se Hallam, PA | AN EF1 TORNADO WAS CONFIRMED BETWEEN HALLAM AND WRIGHTSVILLE BY A NWS STORM SURVEY. MAXIMUM WIND SPEEDS ARE ESTIMATED AT 90 MPH... WITH A PATH LENGTH OF APPROXIMATELY TWO MILES AND A MAXIMUM PATH WIDTH OF 100 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 25, 1:30 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
885
WUUS51 KCTP 251937
SVRCTP
PAC001-133-252045-
/O.NEW.KCTP.SV.W.0006.170225T1937Z-170225T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
237 PM EST SAT FEB 25 2017
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Eastern Adams County in south central Pennsylvania...
York County in south central Pennsylvania...
* Until 345 PM EST
* At 236 PM EST, a severe thunderstorm was located near Littlestown,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Parkville, Red Lion, Spry, Weigelstown, Dallastown, Hanover, York,
Gettysburg, York Airport, Stonybrook-Wilshire, New Oxford, Lake
Meade, Cross Roads, Valley Green, Glen Rock, East York, Hallam,
Jacobus, Tyler Run-Queens Gate and Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4004 7708 4021 7683 4017 7675 4013 7674
4006 7666 4005 7653 3996 7649 3991 7639
3987 7638 3973 7624 3972 7624 3972 7731
TIME...MOT...LOC 1936Z 234DEG 42KT 3970 7709
HAIL...1.00IN
WIND...60MPH
$$
RXR1 follow-up statement
507
WWUS51 KCTP 252025
SVSCTP
Severe Weather Statement
National Weather Service State College PA
325 PM EST SAT FEB 25 2017
PAC001-252035-
/O.CAN.KCTP.SV.W.0006.000000T0000Z-170225T2045Z/
Adams PA-
325 PM EST SAT FEB 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ADAMS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EST for
south central Pennsylvania.
LAT...LON 3972 7675 4012 7673 4006 7666 4005 7653
3996 7649 3991 7639 3987 7638 3973 7624
3972 7624
TIME...MOT...LOC 2025Z 267DEG 29KT 4014 7655 3959 7657
$$
PAC133-252045-
/O.CON.KCTP.SV.W.0006.000000T0000Z-170225T2045Z/
York PA-
325 PM EST SAT FEB 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EST
FOR EASTERN YORK COUNTY...
At 325 PM EST, severe thunderstorms were located along a line
extending from Rheems to near Jarrettsville, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dallastown, York, Red Lion, Spry, North York, Mount Wolf, Brogue,
Windsor, Stonybrook-Wilshire, New Freedom, Cross Roads, Sunnyburn,
Shrewsbury, Glen Rock, East York, Yorklyn, Grantley, Railroad, Hallam
and Jacobus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3972 7675 4012 7673 4006 7666 4005 7653
3996 7649 3991 7639 3987 7638 3973 7624
3972 7624
TIME...MOT...LOC 2025Z 267DEG 29KT 4014 7655 3959 7657
HAIL...0.88IN
WIND...60MPH
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 1:57 PM EST, 40 minutes earlier.
Area forecast discussion, Feb 25, 1:57 PM EST, 40 minutes before
Area Forecast Discussion National Weather Service State College PA 157 PM EST Sat Feb 25 2017 .SYNOPSIS... A line of thunderstorms capable of damaging winds are forecast this afternoon across east-central Pennsylvania. Gusty winds and noticeably colder temperatures will follow behind a cold front later today into tonight with scattered snow showers across the Alleghenies. && .NEAR TERM /THROUGH TONIGHT/... Severe thunderstorm risk is now focusing on the Lower Susq. Valley. SPC issued Severe Thunderstorm Watch #39 through 26/01z. Latest radar trends indicate a substantial increase in coverage and intensity of thunderstorms and lightning across NVA/MD tracking ENEWD toward/into southeast PA. 18z SPC mesoanalysis shows an area of 500 J/kg of MLCAPE over the LSV with dewpoints near 60F. Strong winds aloft and focused forcing along cold front is supportive of fast-moving bowing structures capable of producing damaging winds. Risk for severe storms ends by 22z as the cold front pushes east of the area. The watch will likely need to be cancelled a few hours early. A period of brisk and colder west winds will follow behind the FROPA with peak gusts 45-50mph on the highest ridges in Laurels. A few snow showers will also spill downwind of Lake Erie and over the higher terrain along the Alleghenies. Little to no accumulation is expected. Low temps will bottom out in the 20s north to around 30 in the south -- a remarkable 30 to 40 degrees colder than yesterdays record warmth. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... Morning flurries and scattered snow showers will come to an end by the afternoon over the NW mtns with winds continuing to decrease as high pressure moves over the area. Temperatures will return to near or slightly below average for late February - but it will feel much colder given the recent run of magnificent spring-like warmth. High pressure shifts off the Mid Atlantic coast Sunday night with clouds increase ahead of shortwave tracking through the Mid MS/OH Valley. Model blend keeps pcpn well to the SW of the area through daybreak Monday. && .LONG TERM /MONDAY THROUGH SATURDAY/... The latest 00Z Oper and EFS runs show a warm frontal boundary moving into the region Tuesday. This will bring the next chance for light precipitation with possible warmer than normal temperatures though not as high as currently. Another upper level trough moving through the Great lakes could bring another cold front through the mid Atlantic region later next week. There are inconsistencies in timing and placement. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... 25/18z| Coverage and intensity of thunderstorms is increasing early this afternoon from NVA into SE PA with main focus for severe storms now over the southeast 1/4 of the airspace. Main risk is for strong to locally damaging winds (40+KT) impacting KMDT/KLNS airspace 19-21z. Gusty winds (25-35KT) expected behind cold front with wind shift to 250-300 degrees by this evening. Expect shower activity to taper off from west to east behind the front later this afternoon into the evening. Colder air will filter into the area with scattered light snow showers/flurries developing downwind of Lake Erie and across the higher terrain of western PA with some lower CIGs and brief visby reductions psbl into Sunday. Outlook... Sun...MVFR/-shsn west bcmg VFR. Mainly VFR central-east. Decreasing winds. Mon...Mainly VFR. Chance of rain. Tue-Wed...Rain showers/Sub-VFR reductions likely. Thu...Strong FROPA with gusty winds. Sub-VFR likely west. && .CLIMATE... **Updated 11am 2/25/17** New Record high temperatures for Feb. 24: Harrisburg 2/24: 76. Previous 75 in 1985; all-time Feb record is 78F. Williamsport 2/24: 76. Previous 71 in 1985; New record high temperature for the month of February. Altoona 2/24: 75. Previous 69 in 1985; New record high temperature for the month of February. Bradford 2/24: 69. Previous 59 in 1961; New record high temperature for the month of February. State College 2/25: 74. New record high temperature for February and meteorological winter (DJF). ----------------------------------------------------------- Warmest February on Record (Avg. Temperature through 2/24) Harrisburg: 2017 rank=1 (40.8) 2. 40.4 in 1998 3. 39.6 in 1976 4. 39.4 in 1954 Williamsport: 2017 rank=1 (37.6) 2. 37.0 in 1998 3. 36.1 in 1954 4. 35.6 in 2002 Altoona: 2017 rank=1 (39.3) 2. 37.4 in 1976 3. 36.2 in 1998 4. 35.9 in 1990/1954 Bradford: 2017 rank=T1 (32.3) 1. 32.3 in 1998 2. 30.1 in 2002 3. 29.6 in 2012 4. 29.5 in 1990/1976 ------------------------------------------------------------- && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Steinbugl NEAR TERM...Steinbugl SHORT TERM...Steinbugl LONG TERM...Lambert/Ceru AVIATION...Steinbugl CLIMATE...Steinbugl
Hazardous weather outlook, Feb 25, 2:02 PM EST, 35 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service State College PA 202 PM EST Sat Feb 25 2017 PAZ004>006-010>012-017>019-025>027-034-035-037-041-045-261915- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Bedford- Fulton-Tioga-Northern Lycoming-Southern Clinton- 202 PM EST Sat Feb 25 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ024-033-261915- Cambria-Somerset- 202 PM EST Sat Feb 25 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts up to 50 mph are possible on the highest ridges this evening into tonight. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ036-057-059-063>066-261915- Franklin-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster- 202 PM EST Sat Feb 25 2017 ...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ028-042-046-049>053-056-058-261915- Juniata-Sullivan-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Schuylkill- 202 PM EST Sat Feb 25 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Scattered severe thunderstorms with damaging winds 60 mph or greater are possible this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Feb 25, 1:49 PM EST, 48 minutes before
Special Weather Statement
National Weather Service State College PA
149 PM EST SAT FEB 25 2017
PAZ058-059-251915-
Lebanon PA-Schuylkill PA-
149 PM EST SAT FEB 25 2017
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON AND SCHUYLKILL
COUNTIES UNTIL 215 PM EST...
At 148 PM EST, Doppler radar indicated a strong thunderstorm near
Lickdale, moving northeast at 30 mph.
Pea size hail and winds in excess of 40 mph are possible.
Locations impacted include...
Harper Tavern, Sand Hill, Cleona, Lickdale, Pleasant Hill, Pine
Grove, Fredericksburg, Ravine, Ono, Jonestown, Annville, Lebanon and
Fort Indiantown Gap.
LAT...LON 4052 7625 4051 7630 4052 7634 4050 7642
4049 7644 4043 7634 4031 7646 4039 7660
4064 7646 4055 7622
TIME...MOT...LOC 1848Z 204DEG 25KT 4040 7650
KFSpecial weather statement, Feb 25, 1:55 PM EST, 42 minutes before
Special Weather Statement National Weather Service State College PA 155 PM EST SAT FEB 25 2017 PAZ056-063-251915- Perry PA-Cumberland PA- 155 PM EST SAT FEB 25 2017 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY AND CUMBERLAND COUNTIES UNTIL 215 PM EST... At 155 PM EST, Doppler radar indicated a strong thunderstorm near Newville, moving northeast at 35 mph. Wind gusts up to 50 mph are possible. Locations impacted include... Bloserville, Colonel Denning State Park, Landisburg and Newville. LAT...LON 4015 7749 4022 7757 4035 7731 4023 7723 TIME...MOT...LOC 1855Z 232DEG 29KT 4021 7745 KF
Special weather statement, Feb 25, 1:57 PM EST, 40 minutes before
Special Weather Statement
National Weather Service State College PA
157 PM EST SAT FEB 25 2017
PAZ065-251930-
York PA-
157 PM EST SAT FEB 25 2017
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK COUNTY UNTIL 230
PM EST...
At 157 PM EST, Doppler radar indicated a strong thunderstorm near
Codorus, moving northeast at 40 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Dallastown, York, Red Lion, Spry, North York, Mount Wolf, West York,
Windsor, Spring Grove, Stonybrook-Wilshire, East York, Yorklyn,
Grantley, Hallam, Jacobus, Yorkana, Tyler Run-Queens Gate, Yoe,
Manchester and Codorus.
LAT...LON 3984 7693 4011 7671 4009 7669 4007 7668
4006 7666 4005 7658 4005 7654 4002 7652
4000 7650 3996 7649 3993 7644 3976 7683
TIME...MOT...LOC 1857Z 226DEG 36KT 3985 7680
KFSpecial weather statement, Feb 25, 2:13 PM EST, 24 minutes before
Special Weather Statement
National Weather Service State College PA
213 PM EST SAT FEB 25 2017
PAZ056-063-064-251945-
Perry PA-Adams PA-Cumberland PA-
213 PM EST SAT FEB 25 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF PERRY...ADAMS...AND
CUMBERLAND COUNTIES UNTIL 245 PM EST...
At 213 PM EST, Doppler radar indicated strong thunderstorms along a
line extending from Newville to near Carroll Valley. Movement was
northeast at 40 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Carlisle, Gettysburg, Newport, Plainfield, Loysville, Ickesburg, New
Oxford, Lake Meade, Bonneauville, Pine Grove Furnace, New Bloomfield,
Colonel Denning State Park, Mount Holly Springs, Carroll Valley,
Newville, Bloserville, Wertzville, Boiling Springs, Walnut Bottom and
Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3995 7747 3997 7745 4002 7751 4041 7750
4059 7704 4014 7704 4007 7713 4002 7704
3972 7704 3972 7746
TIME...MOT...LOC 1913Z 228DEG 34KT 4019 7739 3979 7744
RXRSpecial weather statement, Feb 25, 2:23 PM EST, 14 minutes before
Special Weather Statement
National Weather Service State College PA
223 PM EST SAT FEB 25 2017
PAZ059-251945-
Lebanon PA-
223 PM EST SAT FEB 25 2017
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON COUNTY UNTIL
245 PM EST...
At 223 PM EST, Doppler radar indicated a strong thunderstorm over
Cleona, moving northeast at 30 mph.
Pea size hail and wind gusts of 50 to 55 mph are possible.
Locations impacted include...
Myerstown, Cornwall, Annville, Lebanon, Harper Tavern, Sand Hill,
Mount Gretna Heights, Timber Hills, Avon, Richland, Quentin, Cleona,
Lickdale, Pleasant Hill, Lebanon South, Fredericksburg, Mount Gretna,
Ono, Avon Heights and Palmyra.
LAT...LON 4022 7648 4035 7663 4037 7663 4052 7648
4036 7622
TIME...MOT...LOC 1923Z 228DEG 27KT 4035 7650
KFLocal storm report, Feb 25, 2:36 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 2 N COLUMBIA 40.06N 76.49W
02/25/2017 E0.75 INCH LANCASTER PA TRAINED SPOTTER
PENNY-SIZED HAIL NEAR COLUMBIA.
&&
EVENT NUMBER CTP1700413
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 8:43 AM EST | Special Weather Statement | CTP | Clearfield | 47 min |
| Feb 25, 9:26 AM EST | Special Weather Statement | CTP | Potter | 34 min |
| Feb 25, 10:48 AM EST | Special Weather Statement | CTP | Franklin | 27 min |
| Feb 25, 12:00 PM EST | Special Weather Statement | CTP | Northumberland | 15 min |
| Feb 25, 12:16 PM EST | Special Weather Statement | CTP | Columbia | 29 min |
| Feb 25, 1:02 PM EST | Special Weather Statement | CTP | Schuylkill | 28 min |
| Feb 25, 1:29 PM EST | Special Weather Statement | CTP | Columbia | 31 min |
| Feb 25, 1:31 PM EST | Special Weather Statement | CTP | Franklin | 14 min |
| Feb 25, 1:49 PM EST | Special Weather Statement | CTP | Lebanon | 26 min |
| Feb 25, 1:55 PM EST | Special Weather Statement | CTP | Cumberland | 20 min |
| Feb 25, 1:57 PM EST | Special Weather Statement | CTP | York | 33 min |
| Feb 25, 2:05 PM EST | Severe Thunderstorm Warning | CTP | Lancaster, York | 40 min |
| Feb 25, 2:13 PM EST | Special Weather Statement | CTP | Adams, Cumberland, Perry | 32 min |
| Feb 25, 2:20 PM EST | Tornado Warning | CTP | Lancaster, York | 25 min |
| Feb 25, 2:23 PM EST | Special Weather Statement | CTP | Lebanon | 22 min |
| Feb 25, 2:32 PM EST | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 88 min |
| Feb 25, 2:43 PM EST | Tornado Warning | CTP | Lancaster, Lebanon | 47 min |
| Feb 25, 3:04 PM EST | Special Weather Statement | CTP | Dauphin | 26 min |
| Feb 25, 3:08 PM EST | Severe Thunderstorm Warning | CTP | Lancaster | 67 min |
| Feb 25, 3:15 PM EST | Special Weather Statement | CTP | Schuylkill | 15 min |
| Feb 25, 4:00 PM EST | Special Weather Statement | CTP | Carbon | 15 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.